# SDR AALA20171204016

- Difficulty date: December 3, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 63,865 hours, 8,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 12399
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CEILING MOUNTED EMERGENCY LIGHT AFT OF DOOR 3L (3 EACH) EMERGENCY LIGHTS INOPERABLE. REPLACED EMERGENCY LIGHT POWER SUPPLY (M33405) ABOVE DOOR 3L PER AMM 33-51-06-960-803. ALL EMERGENCY LIGHTS CONNECTED TO THE POWER SUPPLY OPERATIONS TEST GOOD PER 33-51-06-960-803.
